More on quasi-random graphs, subgraph counts and graph limits
2015 (English)In: European journal of combinatorics (Print), ISSN 0195-6698, E-ISSN 1095-9971, Vol. 46, 134-160 p.Article in journal (Refereed) Published
We study some properties of graphs (or, rather, graph sequences) defined by demanding that the number of subgraphs of a given type, with vertices in subsets of given sizes, approximatively equals the number expected in a random graph. It has been shown by several authors that several such conditions are quasi-random, but that there are exceptions. In order to understand this better, we investigate some new properties of this type. We show that these properties too are quasi-random, at least in some cases; however, there are also cases that are left as open problems, and we discuss why the proofs fail in these cases. The proofs are based on the theory of graph limits; and on the method and results developed by Janson (2011), this translates the combinatorial problem to an analytic problem, which then is translated to an algebraic problem.
Place, publisher, year, edition, pages
2015. Vol. 46, 134-160 p.
IdentifiersURN: urn:nbn:se:uu:diva-248797DOI: 10.1016/j.ejc.2015.01.001ISI: 000350186900012OAI: oai:DiVA.org:uu-248797DiVA: diva2:801876